# SDR SWAA2024011841998

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N8752Q
- Make and model: Boeing 737-8
- Aircraft serial: 67206
- Aircraft time: 5,821 hours, 2,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Pax Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY GIRT BAR CAME OFF HANGER<[01] UNJAMMED GIRT BAR. ALL GOOD. REF AMM 25-66-00
